WE SHIP DAILY FROM ADELAIDE SOUTH AUSTRALIA - FREE SHIPPING AUSTRALIA WIDE ON ALL ORDERS

Trust Allergy Combo, 50 x Cetirizine + 100 x Fexit + 24 x Paracetamol
Trust Allergy Combo, 50 x Cetirizine + 100 x Fexit + 24 x Paracetamol
Trust Allergy Combo, 50 x Cetirizine + 100 x Fexit + 24 x Paracetamol
  • Load image into Gallery viewer, Trust Allergy Combo, 50 x Cetirizine + 100 x Fexit + 24 x Paracetamol
  • Load image into Gallery viewer, Trust Allergy Combo, 50 x Cetirizine + 100 x Fexit + 24 x Paracetamol
  • Load image into Gallery viewer, Trust Allergy Combo, 50 x Cetirizine + 100 x Fexit + 24 x Paracetamol

Trust Allergy Combo, 50 x Cetirizine + 100 x Fexit + 24 x Paracetamol

Vendor
Trust
Regular price
$47.98
Sale price
$47.98
Regular price
Sold out
Unit price
per 

Product 1

50 x Trust Cetirizine

Each Tablet Contains Cetirizine Hydrochloride 10mg

For the relief of seasonal allergic rhinitis, perennial allergic rhinitis and chronic idiopathic urticaria (hives)

Directions:
Adults and children over 12 years: Take 1 tablet daily with or without food.
Children 6-12 years take 1/2 tablet twice daily with or without food.

Not recommended for children under 6 years of age.

Warning:
This medicine may cause drowsiness and may increase the effects of alcohol.  If effected do not drive a motor vehicle or operate machinery.

Caution:
Consult your doctor before use if:  You have kidney problems; you are pregnant (or may become pregnant) or are breastfeeding.  Contains lactose. 

Do not use if seal is broken.

Product 2

100 x Trust Fexit 180mg Fexofenadine Hydrochloride

Product Description & Features
Indicatrions: Relief from the symptoms of itchy skin rash/hives (Urticaria) 
Allergy-related swelling
Itchy Skin rash
Itch casued by hives and 
Relief from the symptoms of hayfever allergy

- FAST ACTING
- 24 HOUR RELIEF
- ONE TABLE A DAY
- SUCROSE FREE
- GLUTEN FREE
- LACTOSE FREE

Ingredients/Material
Each Tablet Contains Fexofenadine Hydrochloride 180mg

Directions For Use
DOSE: Adults and Children over 12 years: Take 1 tablet once daily, if required.  If symptoms persist, consult your doctor or pharmacist.

Warnings and Disclaimers
Caution: Not recommended for children under 12 years old of age.  Do not use if foil is tampered.  If you are pregnant or breastfeeding, speak with your doctor or pharmacist before taking this medicine.  If an overdose is taken or suspected, call Poisons Information Center in Australia at 131126 and New Zealand 0800 764 766 for advice, or go to hospital immediately.

Shipping
This item will be flat packed for free shipping anywhere in Australia. If you wish for the item to be shipped in a satchel, please select satchel shipping during checkout


Product 3

** EDIT 10/8/20 PRODUCT #3 MAY BE SUBSTITUTED WITH ANOTHER BRAND OF PARACETAMOL TABLET (PARACETAMOL 500mg) 24 PACK DEPENDING ON STOCK AVAILABILITY
**

 Pharmacy Action Paracetamol x 24 Tablets

Product Description & Features

Pharmacy Action Paracetamol 500mg tablets provide effective temporary relief of pain associated with:
- Headache
- Backache
- Toothache
- Period Paid
- Arthritis/rheumatics/osteoarthritis
- Also Reduces Fever
- Migraine Headache
- Muscular Aches
- Sore Throat
- Symptoms of cold and flu

Ingredients/Material

Each Tablet Contains 500mg Paracetamol

Directions For Use

Adults and children over 12 years: 1 to 2 tablets to be taken every 4 to 6 hours, when required up to 4 times daily.
Maximum of 8 tablets in 24 hours.

Adults: Do not take this medicine for longer than a few days at a time unless advised by a doctor.

Children 7 to 12 year: Half to 1 tablet to be taken every 4 to 6 hours, when required, up to 4 times daily.  Maximum of 4 tablets in 24 hours.  Do NOT take this medicine
for more than 48 hours at a time unless advised by a doctor.

Warnings and Disclaimers


KEEP TO THE RECOMMENDED DOSE

Adults: Do not take this medicine for longer than a days at a time unless directed by a doctor.

Children & Adolescents: Do not give this medicine for longer than 48 hours at a time unless advised to do so by a doctor.

Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126, NZ 0800 764 766) or go to the hospital immediately
even if you feel well because of the risk of delayed serious liver damage if left untreated.